Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBrodzki, J.-
dc.contributor.authorVarghese, M.-
dc.contributor.authorRosenberg, J.-
dc.contributor.authorSzabo, R.-
dc.identifier.citationCommunications in Mathematical Physics, 2008; 277(3):643-706-
dc.descriptionThe original publication is available at
dc.description.abstractWe develop some of the ingredients needed for string theory on noncommutative spacetimes, proposing an axiomatic formulation of T-duality as well as establishing a very general formula for D-brane charges. This formula is closely related to a noncommutative Grothendieck-Riemann-Roch theorem that is proved here. Our approach relies on a very general form of Poincaré duality, which is studied here in detail. Among the technical tools employed are calculations with iterated products in bivariant -theory and cyclic theory, which are simplified using a novel diagram calculus reminiscent of Feynman diagrams.-
dc.description.statementofresponsibilityJacek Brodzki, Varghese Mathai, Jonathan Rosenberg and Richard J. Szabo-
dc.titleD-Branes, RR-Fields and Duality on Noncommutative Manifolds-
dc.typeJournal article-
dc.identifier.orcidVarghese, M. [0000-0002-1100-3595]-
Appears in Collections:Aurora harvest 6
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.